# SDR REXA2021052800374

- Difficulty date: May 14, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N320PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15320
- Aircraft time: 15,555 hours, 11,199 cycles
- System (JASC): 5241 · Galley Doors
- Part: Bracket
- Part number: SH670319901
- Condition: Corroded
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR SURROUND STRUCTURE OUTER STRAP AT FS319.70 WL70 HAS CORROSION ON STRAP.  BLENDED CORROSION IAW SRM 51-21-06-001-001-A01. REMOVED AND REPLACED GALLEY SERVICE DOOR SURROUND STRUCTURE STRAP IAW SRM 51-42-21-001-001-A01.
